MAUDE Adverse Event Report: STRYKER TRAUMA KIEL CONDYLE SCREW NUT T2 FEMUR 5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL CONDYLE SCREW NUT T2 FEMUR 5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1895-5001S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a patient underwent an orif for distal femur on (b)(6) 2020.On unknown date, two screws of condyle came off and the patient had revision surgery on (b)(6) 2020.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was not confirmed.No evidence such as x-rays or medical records were available to prove the event.Review of device history, labelling, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).No indications of material, manufacturing or design related problems were found during the document review.A condyle screw nut has a counterpart called condyle screw.In this case the corresponding condyle screws were not reported nor were any information given because of the reporting hp¿s policy.Based on available information it could not be determined which reasons had caused the event.In case essential information becomes available we reserve the right to re-reopen the case for investigation and to assess a new root cause.

Brand Name
CONDYLE SCREW NUT T2 FEMUR 5 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11113751
Report Number0009610622-2021-00010
Device Sequence Number17068462
Product Code HSB
UDI-Device Identifier04546540202109
UDI-Public04546540202109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014220
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2025
Device Model Number1895-5001S
Device Catalogue Number18955001S
Device Lot NumberK06CD0A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;